Punjab University Journal of Mathematics
  Punjab University Journal of Mathematics
  Published by: Department of Mathematics
Frequency: Monthly  

Vol. 53 (1) (2021)
Generalized Extension in the Geometry of Goncharov Motivic and Grassmannian Configuration Chain Complexes
by Javed Khan and M. Khalid
(m, n)-Convexity-cum-Concavity on Fuzzy Soft Set with Applications in First and Second Sense
by A.U.Rahman, M.Saeed, M.Arshad, M.Ihsan, M.R.Ahmad
Impact of Homogeneous/Heterogeneous Reactions and Convective Conditions on Peristaltic Fluid Flow in a Symmetric Channel
by N. Iqbal, H. Yasmin, A. Bibi, B. K. Kometa, A. A. Attiya
Peristaltic Movement of a Dusty Fluid in a Curved Configuration with Mass Transfer
by Ambreen A Khan
On the Oscillatory Behavior of Some Qeneralized Differential Equation
by J. E. Napoles Valdes, Y. S. Gasimov and A. R. Aliyeva
  Copyright Form  
  Instructions for Authors  
  Abstracting & Indexing  
  Editorial Board  
  Current Issue
Vol. 56 (1-2) (2024)
  Previous Issue
Vol. 55 (11-12) (2023)
  Online Contents  
Copyright © 2022 Information Technology Centre University of the Punjab. All rights reserved